Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/167908
Authors: 
Kuang, Xuebing
Zhou, Xiaowen
Year of Publication: 
2017
Citation: 
[Journal:] Risks [ISSN:] 2227-9091 [Volume:] 5 [Year:] 2017 [Issue:] 1 [Pages:] 1-14
Abstract: 
Using a Poisson approach, we find Laplace transforms of joint occupation times over n disjoint intervals for spectrally negative Lévy processes. They generalize previous results for dimension two.
Subjects: 
spectrally negative Lévy process
occupation time
scale function
Persistent Identifier of the first edition: 
Creative Commons License: 
http://creativecommons.org/licenses/by/4.0/
Document Type: 
Article
Appears in Collections:

Files in This Item:
File
Size
371.69 kB





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.